Jump to content
CrazyBoards.org

Recommended Posts

I know this sounds stupid, but can taking vitamins change your mental state for the worse? I really can't think of any other change I've made in the last few days so I'm just trying to think through it like I would if I suddenly was getting hives or something after changing one thing. 3 days ago I started taking just one fish oil pill and one multivitamin pill a day. I don't think they affect the mind, especially in normal doses, but ever since the second day, I've been mad, paranoid, depressed, and just feel like something isn't right. Kind of like before I have a psychotic break. But I've been taking my normal meds like normal, and I haven't been drinking or doing any other drug. I really don't know what else could cause this. Curious to know if anyone has knowledge about this sort of thing. 

Link to comment
Share on other sites

I know the fish oil pills are supposed to help the brain in some way, but I am not sure how. (I don't have links to back this up but have read it is many places, many times, so I know links are out there.  I'm just lazy right now.).  If you google 'fish oil and moods" or "omega 3 fish oil and moods" or something, links probably will come up.

Idk if the fish oil pill you are taking is personally affecting your moods, but maybe try not taking it for 3 or 4 days, and see if your mood/symptoms go away?

I've never heard of a multivitamin causing any type of reaction like you talk about, but I don't know for sure.  I'm sure they can affect everyone differently.  Or maybe the combo of the fish pill and the multivitamin.  It could be anything, even maybe not related to the vitamin and fish pill at all.

Personally, I would do a trial and error with them, taking them, then not take them, to see if they affected my mood at all.

Link to comment
Share on other sites

Thank you guys, I apologize, I forgot about this post. I'll try typing it into a search engine with those prompts. I'm bipolar 1 apparently (according to my last hospital visit a year ago, just haven't been able to update my stuff in a bit). I buy Kirkland brand (Costco) well my parents do. I'm hoping there aren't freaky fillers but maybe there are? I know fish oil can help with mood too but I only take one pill so I'm not sure. It's just very strange. I started smoking temporarily because I was agitated and so I'm sure that's not helping things. 

Link to comment
Share on other sites

This is a bad time of year for mania if you're in the northern hemisphere.

Not to hijack the thread ... but I was just wondering why this time of year is a bad time for mania in you're in the northern hemisphere.  I've never heard that before.

Link to comment
Share on other sites

This is a bad time of year for mania if you're in the northern hemisphere.

Not to hijack the thread ... but I was just wondering why this time of year is a bad time for mania in you're in the northern hemisphere.  I've never heard that before.

 

summer- longer days and shorter nights can throw off sleep cycles and disturbed sleep tends to go hand in hand with the start of an episode, IIRC

Link to comment
Share on other sites

This is a bad time of year for mania if you're in the northern hemisphere.

Not to hijack the thread ... but I was just wondering why this time of year is a bad time for mania in you're in the northern hemisphere.  I've never heard that before.

 

summer- longer days and shorter nights can throw off sleep cycles and disturbed sleep tends to go hand in hand with the start of an episode, IIRC

Oh, ok, thanks.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...